| Model Number |
N/A |
| Medical Device Problem Codes |
Difficult to Insert (1316); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Visual examination of the provided pictures identified the liner has several scratches on the outer surface.The poly ridge has gouging, and the metal ring is scratched.It is unknown if the damage occurred during or prior to the assembly attempts.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during a hip procedure, the surgeon was unable to get the liner to assemble with the shell properly.When examining the back side of the liner, the surgeon noticed the ridge was worn down a little.There was no harm or injury to the patient.Attempts have been made and additional information on the reported event is unavailable at this time.